International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Volume 19, Number 3 (2021)

10 articles

  1. Generalized Petrovic's Inequalities for Coordinated Exponentially m-Convex Functions

    Wasim Iqbal, Muhammad Aslam Noor, Khalida Inayat Noor, Farhat Safdar

    Int. J. Anal. Appl. 19 (2021), 296–318 ·https://doi.org/10.28924/2291-8639-19-2021-296

  2. The Downside and Upside Beta Valuation in the Variance-Gamma Model

    Roman V. Ivanov

    Int. J. Anal. Appl. 19 (2021), 319–340 ·https://doi.org/10.28924/2291-8639-19-2021-319

  3. Intuitionistic Fuzzy Normal Subrings over Normed Rings

    Nour Abed Alhaleem, Abd Ghafur Ahmad

    Int. J. Anal. Appl. 19 (2021), 341–359 ·https://doi.org/10.28924/2291-8639-19-2021-341

  4. Properties of the Libby-Novick Beta Distribution with Application

    Zafar Iqbal, Muhammad Rashad, Muhammad Hanif

    Int. J. Anal. Appl. 19 (2021), 360–388 ·https://doi.org/10.28924/2291-8639-19-2021-360

  5. On a New Approach by Modified (p; q)-Szasz-Mirakyan Operators

    Vishnu Narayan Mishra, Ankita R. Devdhara, Khursheed J. Ansari, Seda Karateke

    Int. J. Anal. Appl. 19 (2021), 389–404 ·https://doi.org/10.28924/2291-8639-19-2021-389

  6. Libby-Novick Kumaraswamy Distribution with Its Properties and Applications

    Abdul Saboor, Zafar Iqbal, Muhammad Hanif, Munir Ahmad

    Int. J. Anal. Appl. 19 (2021), 405–439 ·https://doi.org/10.28924/2291-8639-19-2021-405

  7. Numerical Study of Rayleigh-Benard Problem under the Effect of Magnetic Field

    Abdelfatah Abasher, Mohammed Gubara, Suliman Sheen, Ibrahim Bashir

    Int. J. Anal. Appl. 19 (2021), 440–454 ·https://doi.org/10.28924/2291-8639-19-2021-440

  8. On Rough Fuzzy Prime Ideals in Left Almost Semigroups

    Ahmed Elmoasry

    Int. J. Anal. Appl. 19 (2021), 455–464 ·https://doi.org/10.28924/2291-8639-19-2021-455

  9. Existence and Location of a Unique Solution of Caputo-Liouville Type Langevin Equation with Finitely Many Nonlinearities and Nonlocal Boundary Conditions

    Bashir Ahmad, Ahmed Alsaedi, Hanan Al-Johany, Sotiris K. Ntouyas

    Int. J. Anal. Appl. 19 (2021), 465–476 ·https://doi.org/10.28924/2291-8639-19-2021-465

  10. Bounds on Toeplitz Determinant for Starlike Functions with Respect to Conjugate Points

    Daud Mohamad, Nur Hazwani Aqilah Abdul Wahid

    Int. J. Anal. Appl. 19 (2021), 477–493 ·https://doi.org/10.28924/2291-8639-19-2021-477